I started Sertraline (Zoloft generic) 6 days ago. I am still testing at a low 25 mg dose. I think I had/have an increase in fatigue, a side effect and can not say I feel any "better". Happily, no serious side effects but the fatigue is also present due to bereavement/grief struggle and that may the main driver for fatigue, Sertraline may eventually reduce that depression-type symptom, fatigue.
Welcome any experience on how long it took to notice: 1) benefit, 2) decrease in side effects.
Yes, I can search the web but look form the personal touch of a living patient telling of their experience.
All these drugs are said to take between 4-6 weeks to feel the effects. Side effects, unfortunately, start immediately. Now, many people will feel the benefits earlier, but that's the standard line. Sedation is probably the most common side effect of these drugs.
Talking to myself? Now 8 days on sertraline and still fatigue side effects, an no noticeable reduction in my troubled ruminations. I will go to the full 50 mg on day 10, and if things get no better I'll ask my doctor for advice.
Others have told me it takes a couple of weeks, so I should give it at least that long.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.